# SDR AALA202510029202

- Difficulty date: September 22, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 67,743 hours, 28,771 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT MLG FORWARD TRUNNION FITTING CORROSION IS OUT OF LIMITS. WORK CARD REMOVE AND REPLACED TRUNNION FITTING. PER TASK CARD 08L70032009.
